advertisement
Question
Posted by: Laurie | 2012-01-23

Tolerating Acnetane well some days, horrible others

Hi, am on Acnetane and some days my eyes and lips don''t feel too bad - and then two days later it is so awful I almost feel I cannot go to work. Dry scratchy painful eyes, lips so dry food sticks to them (cos the top layer of skin is not there). I have been on this drug since Nov (with great results on the acne side) but can you advise on how to get thru the awful days?

I weigh 56/57kgs and my dosage is 80mg a day, hopefully I will stop taking it by end April. I do not want to lessen the dosage as it is working for my skin but what can I take to make life more bearable on those days I wake up and its like my body is fighting the drug? So far I take Dry Eye Caps, Flaxseed/Omega 3, 6, 9 capsules and artificial tears (Bausch and Lomb Moisture Drops). For the lips I use medicated lip balm ike Pure Lip Balm which worls for me. Apart from these measures is there anything additional l could do? Today my eyes are so bad I have inserted the Moisture Drops more than 10 times and have taken two dry eye caps when one a day is the dosage. Why are some days so much worse than others and is there anything I can do on these awful days? The eye pain especially, is close to unbearable. As I finish typing this last sentence I have to insert some more artifical tears, and I did so just 15 mins ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Laurie

There is not much more you can do - For your eyes you may however try Celluvisc which you may find more effective.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-01-24

Hi Laurie

There is not much more you can do - For your eyes you may however try Celluvisc which you may find more effective.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement